Orbifold elliptic genera and rigidity

この論文にアクセスする

この論文をさがす

著者

抄録

Rigidity theorems for equivariant elliptic genus and equivariant orbifold elliptic genus of almost complex orbifolds with compact connected group actions are formulated and proved.

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 58(2), 419-452, 2006-04-01 

    The Mathematical Society of Japan

参考文献:  15件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018381318
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    7892119
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ